Conformally Invariant Systems of Nonlinear PDE of Liouville Type.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 924-947
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58213,
author = {S. Chanillo and M.K.-H. Kiessling},
title = {Conformally {Invariant} {Systems} of {Nonlinear} {PDE} of {Liouville} {Type.}},
journal = {Geometric and functional analysis},
pages = {924--947},
year = {1995},
volume = {5},
number = {4},
zbl = {0858.35035},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58213/}
}
S. Chanillo; M.K.-H. Kiessling. Conformally Invariant Systems of Nonlinear PDE of Liouville Type.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 924-947. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58213/